S.Bee Life Sciences
Mefenamic Acid (50mg) + Paracetamol (125mg)
Parnis Syrup is a non-steroidal anti-inflammatory drug (NSAID) used to reduce pain, fever, and inflammation in children and infants.
Syrup
Parnis Syrup contains two active ingredients, Mefenamic acid and paracetamol, which belong to a common class of medicines known as non-steroidal anti-inflammatory drugs (NSAIDs). It helps to lower body temperature (fever) and reduce pain and inflammation (redness and swelling) both in infants and children.
Maintain a log of your child's temperature. If you do not see any improvement, contact your child's doctor for advice. Keep a track of the dose and the frequency in which you have given this medicine to your child. This will help prevent overdosing.
Parnis Syrup works by blocking the release of certain chemical messengers that cause fever, pain, and inflammation (redness and swelling).
Give plenty of fluids to your child to ensure proper body hydration Give your child a balanced diet Encourage your child to have optimum sleep since sick children get tired soon and getting plenty of rest helps them recover faster Stop the medicine and consult your child's doctor in case your child exhibits allergic rash or stomach pain soon after taking this medicine
Your doctor will prescribe the dose based on your child's condition and body weight. Always follow the prescribed dosing schedule for safe and complete recovery.
No, changing the dosage of the medicine without consulting a doctor is not recommended. While an increase may lead to toxicity and a decrease may cause symptoms to reappear. Consult your child's doctor if you think adjustments are needed.
No. Parnis Syrup dosage must be determined by a doctor based on age and body weight. Always follow your doctor's instructions for the appropriate dosage.
The time it takes for your child to feel better depends on the severity of their condition. Your doctor may recommend continued use of Parnis Syrup for a few days or weeks, and you'll notice improvement in symptoms over time. If your child continues to be unwell after finishing the entire course, contact your doctor immediately.
Parnis Syrup is generally well-tolerated but can cause serious complications if not handled properly. If you notice persistent vomiting, swelling in the body, reduced urine output, a severe allergic reaction, or stomach pain due to ulcers, contact your doctor immediately.
Store Parnis Syrup at room temperature, away from heat and direct sunlight. Keep it out of reach of children.
Stop giving Parnis Syrup at least 3 to 5 days before the surgery to prevent excessive bleeding, Consult your child's doctor for clarity in this situation.
Tell your doctor about any other medicines your child is taking before starting Parnis Syrup. Also, contact your doctor before administering any medication to your child to ensure safety.